# SDR DHL2004745515

- Difficulty date: July 5, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; LT. WING IB LOWER MLG BEAM PANEL WBL114 OB SURF IS DELAMINATED SEVERAL PL.  CUT OUT 2EA DELAMINATED AREAS DIM 3 INCH DIA & 4 INCH DIA FABBED FILLERS DIA 3 INCH DIA & 4 INCH DIA, DOUBLERS 2EA 6.5 INCH DIA FROM 2024 T3 .020 PO NR  900573, APPLIED ADHESIVE PRIMER, BONDED FILLERS AND DOUBLERS, CURED, SEALED AND PROMER IAW 727 SRM 51-40-20 FIG 30 REINSTALL MLG LWR PANEL WBL 114 IAW B727 SRM 51-30-2.
